MAUDE Adverse Event Report: MOBIUS IMAGING, LLC AIRO CT SCANNER; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

MOBIUS IMAGING, LLC AIRO CT SCANNER; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number MOBICT-32
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Codes Fall (1848); Laceration(s) (1946)
Date of Event 08/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a case, the airo tipped and the patient shifted off the table.The physician's assistant caught the patient's head and due to the impact from the catch, the patient experienced mild lacerations.The procedure was not completed successfully and the patient will be rescheduled for surgery.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device remained in field.

Brand Name
AIRO CT SCANNER
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
MOBIUS IMAGING, LLC
2 shaker road
suite f100
shirley MA 01464
Manufacturer (Section G)
MOBIUS IMAGING, LLC
2 shaker road
suite f100
shirley MA 01464
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15347426
Report Number3010151377-2022-00001
Device Sequence Number11894538
Product Code JAK
UDI-Device Identifier00869346000200
UDI-Public00869346000200
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K131431
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMOBICT-32
Device Catalogue NumberMOBICT-32
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2022
Supplement Date Received by Manufacturer10/31/2022
Initial Report FDA Received Date09/02/2022
Supplement Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown